# SDR SWAA2025060967210

- Difficulty date: May 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE BS 540 FROM LBL45.5 TO LBL64 AT PASSENGER CABIN 2025-297850<[01] REPLACED PLATE OF BRAKE PANEL FLOOR STRUCTURE BS 540 FROM LBL45.5 TO LBL64 AT PASSENGER CABIN IAW SRM B737-700 51-10-02 ITEM 9 AND DWG 143A5240; SHEET: 12 ; REV: ? AND 143A5240 SHEET: 21 REV: ? AND DWG 143A0060 SHEET: 44 REV: A SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFF BELOW.
